# SDR R61A2021103100842

- Difficulty date: October 7, 2021
- Submitted: October 31, 2021
- Operation: Air carrier
- Aircraft: N120HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000193
- Aircraft time: 35,482 hours, 27,306 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Panel
- Part number: 17066531001
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON SHEAR CLIP FR88 BETWEEN ST27R AND 28R.  REMOVED AND REPLACED SHEAR CLIP AT FR88 BETWEEN ST 27R AND 28R REF SRM 51-40-08
